Please use this identifier to cite or link to this item:
|Title:||Methotrexate Induced Pericarditis and Pericardial Effusion in Psoristic Patient|
Samitivej Hospital (Sukhumvit)
|Citation:||Journal of the Medical Association of Thailand. Vol.81, No.2 (1998), 141-144|
|Abstract:||We describe a 62-year-old woman with Psoriasis who presented as Methotrexate - induced pericarditis and pericardial effusion. Aspiration of the pericardium was required and the patient made a satisfactory recovery. At six - months follow-up, she remained well, psoriasis plaques was controlled by topical crude coal tar and topical corticosteroid. These complications are extremely rare, but have been described as isolated phenomena associated with methotrexate therapy.|
|Appears in Collections:||Scopus 1991-2000|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.